# SDR SWAA2022072720743

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF HAS PULLED THROUGH INSERTS / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO INSERT LOCATION TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED ALL DAMAGED INSERTS; REMOVED DAMAGED SKIN AND CORE AROUND INSERT LOCATION ON AFT EDGE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-6 PARA 3A-E.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-6.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2 COMPLETED.;[04] FABRICATED CORE PLUG FROM BMS 8-124;C4;T5;GR9 LOT#1287137 AND UPPER SURFACE REPAIR PLIES FROM BMS 9-3H2 LOT#1493221-1 IAW SRM 53-00-50-2R-6 PARA 3F-G. OK TO INSTALL.[11] INSTALLED LOWER REPAIR PLIES USING BMS 8-201TY4 LOT#AK1KP9161K; VACUUM BAGGED; LEAK CHECK GOOD IAW SRM 53-00-50-2R-6 PARA 3K-L. USED VACUUM GAUGE ID:E11543 CAL DUE 08/2022;
